MAUDE Adverse Event Report: ACCESS VASCULAR, INC HYDROPICC; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

ACCESS VASCULAR, INC HYDROPICC; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Model Number PICC-142S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 08/24/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that: "acute deep venous thrombosis (dvt) is noted involving the right axillary vein(s).Acute deep venous thrombosis (dvt) is noted involving the right axillary vein(s).Thrombus was associated with a picc line.Acute superficial venous thrombosis (svt) is seen involving the right basilic vein of the upper arm.Thrombus was associated with a picc line." it was also reported that on (b)(6) 2021: "no change in patient condition.".
 
Event or Problem Description

Brand Name
HYDROPICC
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
ACCESS VASCULAR, INC
175 middlesex turnpike
suite 1a
bedford MA 01730
Manufacturer (Section G)
ACCESS VASCULAR INC.
175 middlesex turnpike
bedford MA 01730
Manufacturer Contact
ken hirakawa
175 middlesex turnpike
bedford, MA 01730
7815386594
MDR Report Key12934252
Report Number3015060232-2021-00006
Device Sequence Number4957673
Product Code LJS
UDI-Device Identifier00862559000425
UDI-Public(01)00862559000425(17)211216(10)03042101
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K193015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/16/2021
Device Model NumberPICC-142S
Device Catalogue NumberPICC-142S
Device Lot Number03042101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2021
Initial Report FDA Received Date12/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown